# SDR AALA2018071879017

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 56,770 hours, 22,822 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE LIGHT ILLUMINATED FOR ABOUT 20 SECONDS AND THEN EXTINGUISHED.  ALL THREE LAVATORIES INSPECTED WITH NO SIGNS OF SMOKE OR VAPER.
